



The 4th Monash University – Osaka University Joint Symposium on Advanced Biomedical Sciences

Date: November 24, 2022, Monash University - Osaka University, virtual

9:30 - 15:30 Osaka time; 11:30 - 17:30 Melbourne time

Registration: https://docs.google.com/forms/d/1CL8hX_zlCYxKiiMTi7cVk7Wl4vK5bqLl8keoNTV4Vfs

Registration deadline: November 22, 2022, 17:00 JST or 19:00 ASET

Zoom link, meeting ID and password will be sent by email on November 23, 2022

			Walanza and Oncolon Damada			
			Welcomes and Opening Remarks			
JP	AU					
9:30	11:30	(10 min)	Professor Matthew Gillespie, Vice-Provost (Academic Affairs), Monash University			
9:40	11:40	(10 min)	Professor Genta Kawahara, Executive Vice President of Global Engagement, Osaka University			
9:50	11:50	(5 min)	Junji Shimada, Consul General of Japan in Melbourne			
9:55	11:55	(5 min)	Trevor Holloway, Consul General of Australia in Osaka			
Scientific Program						
			Collaboration Projects			
Chair: Professor Atsushi Kumanogoh						
10:00	12:00	(12+3 min)	Mark Shackleton, Manabu Fujimoto – Fumihito Noguchi			
			EZH2 as a master regulator of melanoma cell heterogeneity			
10:15	12:15	(12+3 min)	Jess Frith –Ryuhei Hayashi, Jodie Harrington			
			Analysing the effect of surface microtopography on stem cell differentiation for ocular regeneration			
10:30	12:30	(12+3 min)	Mikaël Martino, Angel Lu – Shizuo Akira, Shailendra Kumar Singh			
			A neuro-immuno-regenerative axis governed by CGRP promotes tissue healing by modulating myeloid cell activities			
10:45	12:45	(12+3 min)	Kyoko Hombo – Jess Borger			
			Internationalisation of the Ph.D. student program: A Collaborative Online International Learning (COIL) Translational Research Seminar Series			
40 min break 11:00 - 11:40 (Osaka), 13:00 - 13:40 (Melbourne)						

			Kovnoto			
Keynote						
		Peter Currie				
11:40	13:40	(25+5min)	Professor Helen Abud Monash University, Monash Biomedicine Discovery Institute Stem cell dynamics in intestinal regeneration and cancer			
			Research Highlights			
Chair: Associate Professor Mikaël Martino and Professor Shigeru Miyagawa						
12:10	14:10	(15+5 min)	William Roman Monash University, Australian Regenerative Medicine Institute Myofiber self-repair after exercise			
12:30	14:30	(15+5 min)	Takuji Kawamura / Shigeru Miyagawa Osaka University Immune response against iPS cell derived cardiomyocyte			
12:50	14:50	(15+5 min)	Alex Combes Monash University, Australian Regenerative Medicine Institute Modelling Hypoxic Injury and Maladaptive Repair in Human Kidney Organoids			
13:10	15:10	(15+5 min)	Noriyuki Tsumaki Osaka University Creation of iPS cell-derived cartilage and regenerative treatment for articular cartilage damage			
		20 min brea	13:30 - 13:50 (Osaka), 15:30 - 15:50 (Melbourne)			
Chair: A	Chair: Associate Professor Mikaël Martino and Professor Akira Myoui					
13:50	15:50	(15+5 min)	Tracy Heng Monash University, Australian Regenerative Medicine Institute Mesenchymal stromal cell therapy - from death comes immunosuppression			
14:10	16:10	(15+5 min)	Keiichiro Suzuki Osaka University In vivo genome editing therapy for monogenic and complex diseases			
14:30	16:30	(15+5 min)	Laurence Meagher Monash University, Department of Materials Science and Engineering Bioprinting for cardiac, neural and vascular applications			
14:50	16:50	(15+5 min)	Fiona Louis / Michiya Matsusaki Osaka University Injectable Prevascularized Mature Adipose Tissues (iPAT) using Patients' derived Autologous Cells for Soft Tissue Regeneration Application			
	Wrap-up					
15:10	17:10	(10 min)	Professor Peter Currie, Director, Australian Regenerative Medicine Institute, Monash University. Professor Atsushi Kumanogoh, Dean, Graduate School of Medicine, Osaka University.			
Closing Remarks						
15:20	17:20	(5 min)	Professor Eiichi Morii, Vice President of Student Life, Osaka University.			